• CEN

Your Medicines Could be Backfiring

Over-the-counter medications could be contributing to an unhealthy gut and creating more pain and misery rather than helping.

It’s likely that if you’re suffering from chronic pain, you’re in the habit of grabbing over-the-counter painkillers to help with the aches and soreness. Besides, the bottle describes those pills as an anti-inflammatory, and you’re trying to fight inflammation, right?

Painkillers are useful in moderation, but if you take too many of them, they can cause something called gastritis - which is a form of inflammation, irritation, or erosion of the lining of the stomach. In extreme cases, it can result in internal bleeding, the need for surgery, and blood transfusions.

As you can imagine, all this irritation to the stomach lining can cause damage to the gut - which can make you feel even worse overall.

Before you continue your routine of taking pain pills, try making lifestyle changes to improve your symptoms.

If your use of medication concerns you, talk to your health care provider for alternatives.



0 views0 comments

Recent Posts

See All

Member of

281-810-1933

©2021 by Completely Essential Nutrition Proudly created with Wix.com

Member of